# SDR AALA20100722DFW01

- Difficulty date: July 20, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 40,303 hours, 5,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH LIGHT INOPERATIVE AT FLIGHT ATTENDANT SEATS BEHIND AFT WIND SCREEN.  REPLACED LAMP FOR CEILING ESCAPE PATH LIGHT CENTER IN AFT GALLEY.  OPS CHECKED NORMAL.
